MAUDE Adverse Event Report: TANDEM DIABETES CARE TANDEM MOBI INSULIN PUMP WITH CONTROL-IQ+ TECHNOLOGY; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP

TANDEM DIABETES CARE TANDEM MOBI INSULIN PUMP WITH CONTROL-IQ+ TECHNOLOGY; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Catalog Number 1014936
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that multiple intermittent occlusion alarms occurred.There was no adverse impact to the customer's blood glucose level.Customer filled tubing, changed infusion set and cartridge and resumed insulin to resolve the issue.
 
Event or Problem Description
It was reported that ongoing intermittent occlusion alarms occurred.There was no adverse impact to customer¿s blood glucose level.Ongoing troubleshooting with tandem technical support ultimately led to a pump replacement.Reportedly, the customer continued to use the pump for insulin therapy and has an alternate method of insulin therapy available if necessary.
 
Additional Manufacturer Narrative
Customer followed up regarding the issue, clarified the dates of occurrence, and the pump was replaced.

Brand Name
TANDEM MOBI INSULIN PUMP WITH CONTROL-IQ+ TECHNOLOGY
Common Device Name
ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Manufacturer (Section D)
TANDEM DIABETES CARE
12400 high bluff drive
san diego CA 92130
Manufacturer Contact
john connell
12400 high bluff drive
san diego, CA 92130
858 224-6281
MDR Report Key25394521
Report Number3013756811-2026-101132
Device Sequence Number14753793
Product Code QFG
UDI-Device Identifier00389152493671
UDI-Public00389152493671
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K253074
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number1014936
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2026
Supplement Date Received by Manufacturer06/01/2026
Initial Report FDA Received Date06/04/2026
Supplement Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/08/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HUMALOG - INSULIN; TANDEM - CARTRIDGE; UNOMEDICAL - INFUSION SET
Patient Age66 YR
Patient SexMale
Patient Weight91 KG